Robitussin Cough & Cold is an extra strength formula designed to provide relief from dry coughs, chest congestion, stuffy nose, and sore throat. This alcohol-free syrup also loosens mucus and phlegm buildup.
Medicinal Ingredients: Each teaspoon (5 mL) contains:
Dextromethorphan Hydrobromide (DM) (15 mg) - Cough Suppressant
Guaifenesin (200 mg) - Expectorant
Pseudoephedrine Hydrochloride (PSE) (30 mg) - Decongestant
Non-Medicinal Ingredients: Citric acid, corn syrup, FD&C Red No. 40, flavour, glycerin, polyethylene glycol, propylene glycol, sodium benzoate, sodium carboxymethylcellulose, sodium saccharin, sorbitol and water.
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not exceed the maximum dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use and talk to a doctor if symptoms do not improve in 7 days or if high fever, rash or persistent headache is present, as these could be signs of a serious condition.
Talk to a healthcare professional before using this product if you suffer from a persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), have high blood pressure, heart or thyroid disease, diabetes, glaucoma, or difficulty urinating due to an enlarged prostate, if you are pregnant, nursing, or if you have recently taken medication for high blood pressure or depression.
DO NOT take with other cough suppressants, expectorants or nasal decongestants or any other cough and cold medications, unless recommended by a healthcare professional, as harm may occur. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.
Adults (over 12 years) take 2 teaspoons (10 mL) every 6-8 hours or as directed by a doctor. Maximum 4 doses per day. NOT FOR USE by children under 12 years.